Mental Health Support
19,982 members12,177 posts

Citalopram for ptsd!

Hello everyone. I'm new to this. I got prescribed ciltalopram 9 days ago because I had terrible anxiety which resulted from flying. But I'm sure that the meds are making me depressed. I know it's only day 9 and my body and brain has been under severe stress for the last 2 and a half weeks but is this normal?

I'm finding even getting dressed, eating and interacting with my two young children so difficult plus the anxiety has been awful

Does anyone have experience with this?

3 Replies
oldestnewest

I found it useless and it made me feel sleepy but sadly didn't make sleeping easier either. Think I stuck with it for about 4 months and gave up. Did the doctor advise how long till you feel the effects? Might be worth popping in, dosage might need adjusting or maybe a different medication. Are you seeing a mental health nurse or counsellor?

Best wishes

Reply

Were you prescribed this for anxiety or depression?

I had anxiety but I didn't really feel depressed. The anxiety was getting me down but it had only been happening for a week since we were in Italy. Now I'm more depressed than ever and I don't know how to function properly. I can't go about my day normally because I'm my head I don't feel normal I feel frazzled!

Reply

I have been on many drugs and right now,, I am not taking any medication. I did take Citalopram, along with many others. I suggest to try 5 http, along with b complex supplement and magnesium chloride. I put my faith in doctors and I find it funny that when it comes to mental health, they don't look at the organ that is the problem. The other thing I suggest, and the most important is to look up Dr Kim Deramo on you tube and to her EFT (emotional freedom tapping) for you condition. You will be surprised at how well it works and it is free. All the best, be well

Reply

You may also like...